George E. Chatzarakis ; Irena Jadlovská - Oscillation in deviating differential equations using an iterative method

cm:9493 - Communications in Mathematics, December 31, 2019, Volume 27 (2019), Issue 2 - https://doi.org/10.2478/cm-2019-0012
Oscillation in deviating differential equations using an iterative methodArticle

Authors: George E. Chatzarakis ; Irena Jadlovská ORCID

    Sufficient oscillation conditions involving lim sup and lim inf for first-order differential equations with non-monotone deviating arguments and nonnegative coefficients are obtained. The results are based on the iterative application of the Grönwall inequality. Examples, numerically solved in MATLAB, are also given to illustrate the applicability and strength of the obtained conditions over known ones.


    Volume: Volume 27 (2019), Issue 2
    Published on: December 31, 2019
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    4 Documents citing this article

    Consultation statistics

    This page has been seen 79 times.
    This article's PDF has been downloaded 43 times.